Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 141, NWS Midland/Odessa, TX

May 31, 2016Lea County, New Mexico; Gaines County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 31, 2016, 6:16 PM MDT for Lea County, New Mexico; Gaines County, Texas. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2016, 6:16 PM MDT (00:16 UTC)
Expired
May 31, 2016, 7:00 PM MDT
In force
44 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lea County, NM, Gaines County, TX

The radar

The Midland/Odessa radar (KMAF), 115 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 6:18 PM MDTTSTM WND DMG2 E Hobbs, NMSPOTTER REPORTED 50-60 MPH WINDS 2-4 MILES EAST OF HOBBS ON US HIGHWAY 62 BETWEEN 718 AND 725 PM CDT. ALSO A TELEPHONE POLE AND A TRAFFIC SIGN BLOWN DOWN.
May 31, 6:20 PM MDTHAIL 1Hobbs, NMAT THE TX/NM BORDER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.3 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 417 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
417 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
2362 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

641 
WUUS54 KMAF 010016
SVRMAF
NMC025-TXC165-010100-
/O.NEW.KMAF.SV.W.0141.160601T0016Z-160601T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
716 PM CDT TUE MAY 31 2016

THE NATIONAL WEATHER SERVICE IN MIDLAND  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LEA COUNTY IN SOUTHEASTERN NEW MEXICO...
  SOUTHWESTERN GAINES COUNTY IN WESTERN TEXAS...

* UNTIL 800 PM CDT/700 PM MDT/

* AT 716 PM CDT/616 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED OVER
  NADINE...OR NEAR HOBBS...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HOBBS...NADINE...HUMBLE CITY...LEA COUNTY REGIONAL AIRPORT AND
  INDUSTRIAL AIRPARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3253 10300 3253 10321 3280 10322 3280 10307
TIME...MOT...LOC 0016Z 333DEG 21KT 3266 10312 

HAIL...1.00IN
WIND...60MPH
 
$$

44
1 follow-up statement
913 
WWUS54 KMAF 010023
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
723 PM CDT TUE MAY 31 2016

NMC025-TXC165-010100-
/O.CON.KMAF.SV.W.0141.000000T0000Z-160601T0100Z/
LEA NM-GAINES TX-
723 PM CDT TUE MAY 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM
CDT/700 PM MDT/ FOR SOUTHEASTERN LEA AND SOUTHWESTERN GAINES
COUNTIES...

AT 723 PM CDT/623 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED OVER
HOBBS...MOVING SOUTHEAST AT 5 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
HOBBS...NADINE...HUMBLE CITY...LEA COUNTY REGIONAL AIRPORT AND
INDUSTRIAL AIRPARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3253 10300 3253 10321 3280 10322 3280 10307
TIME...MOT...LOC 0023Z 302DEG 5KT 3274 10312 

HAIL...1.00IN
WIND...<50MPH
 
$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:01 PM MDT, 2 hours 15 minutes earlier.

Area forecast discussion, May 31, 4:01 PM MDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
501 PM CDT TUE MAY 31 2016

.DISCUSSION...

See 00Z Aviation Discussion below.

&&

.AVIATION...

Active pattern over the next 24 hours as an upper trough
approaches along the U.S./Mexico border. A very unstable AMS
remains in place, but models differ significantly as where the
focus is for convection, likely as a result of multiple residual
boundaries in the area from previous convection. Otherwise, sfc
flow should back over the next 24 hours as a cold front moves
through the region. Models hint at a stratus deck w/the front, but
buffer soundings suggest MVFR cigs only at KCNM/KINK, w/all other
terminals staying VFR.

&&

.PREV DISCUSSION... /issued 220 PM CDT TUE MAY 31 2016/

DISCUSSION...

The forecast remains complicated as an unsettled pattern sticks
around through the end of this week. An upper low to our west will
continue to send disturbances our way as low level moisture
remains high across the area. As was the case yesterday,
convection is expected to form along leftover outflow boundaries
and across the higher terrain later today. Models have struggled
with placement of these storms over the past few days and today
should be no different. The most sunshine so far today has
occurred across the northern Permian Basin and this area appears
to be the most unstable. An outflow boundary across this area is
beginning to light up with convection as convective temperatures
are reached. Elsewhere, the atmosphere has been worked over from
this mornings convection, but still expect some destabilization to
occur with afternoon heating. Strong to severe storms will again
be possible today given moderate shear values near 35 kts and
strong instability. A splitting upper level jet will also lead to
strong diffluence aloft. Moisture remains high across the area and
some locations have received several inches of rain over the past
few days. Given the above, will include severe wording in the
zones and also mention locally heavy rainfall possible tonight.

The upper low moves closer tomorrow so expect much of the same
across the area. Heavy rain and severe storms will again be a
possibility Wednesday afternoon and evening. A few models even
depict a southward moving MCS for northeast portions of the area
tonight into the morning hours. Uncertainty exists in which
locations will see the heaviest rain as convective coverage tomorrow
will likely be driven by what occurs across the region tonight. With
that said, locations from Snyder to Big Spring to Rankin have
received the most rain over the past few days and with more
likely leading to flooding, a Flash Flood Watch will be in effect
through tomorrow.

Temperatures will be held in check over the next few days due to all
the clouds and rain. The upper low moves over the area Thursday with
continued chances for rainfall. Models then show the low slowly
sinking southeast across TX through the weekend. Rain chances will
diminish by the end of the week, but temperatures will be slow to
warm back to normal.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     64  77  61  75 /  70  60  60  50
Carlsbad                       63  79  60  80 /  40  50  60  30
Dryden                         68  84  65  81 /  50  50  60  50
Fort Stockton                  65  80  62  77 /  40  50  60  40
Guadalupe Pass                 61  74  56  73 /  30  50  50  30
Hobbs                          59  75  57  74 /  50  60  60  30
Marfa                          53  76  51  74 /  40  40  50  40
Midland Intl Airport           65  79  62  77 /  60  60  60  40
Odessa                         65  79  63  77 /  50  60  60  40
Wink                           63  81  61  79 /  40  50  60  40

&&

.MAF Watches/Warnings/Advisories...
NM...None.
TX...Flash Flood Watch through Wednesday evening for Borden-Glasscock-
     Howard-Martin-Midland-Mitchell-Reagan-Scurry-Upton.

&&

44/84/44
Hazardous weather outlook, May 31, 12:05 PM MDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
105 PM CDT TUE MAY 31 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-011815-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
105 PM CDT TUE MAY 31 2016 /1205 PM MDT TUE MAY 31 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN TODAY AND PERSIST
TONIGHT.  SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS. HEAVY RAINFALL AND FLASH FLOODING COULD ALSO
BECOME PROBLEMATIC THIS AFTERNOON AND TONIGHT, ESPECIALLY IN THE
EASTERN PERMIAN BASIN WHICH HAS RECENTLY SEEN ALOT OF RAINFALL AND
WHERE A FLASH FLOOD WATCH IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY OVER
ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS.  SEVERE THUNDERSTORMS
WILL BE POSSIBLE WEDNESDAY IN THE BIG BEND AND LOWER TRANS PECOS.
ON THURSDAY, THE MAIN THREAT APPEARS TO BE LOCALLY HEAVY RAINFALL.
THE FLASH FLOOD WATCH WILL CONTINUE THROUGH 7 PM THURSDAY FOR THE
EASTERN PERMIAN BASIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 31, 2:16 PM MDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
316 PM CDT TUE MAY 31 2016

TXZ048-053-312100-
MITCHELL TX-SCURRY TX-
316 PM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCURRY AND NORTH
CENTRAL MITCHELL COUNTIES UNTIL 400 PM CDT...

AT 315 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CHINA GROVE...OR 10 MILES NORTH OF COLORADO CITY...MOVING NORTHEAST AT
10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHINA GROVE...VALLEY VIEW...DUNN...HERMLEIGH...MIDWAY...INADALE...BUFORD
AND US-180 NEAR THE FISHER-SCURRY COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3245 10087 3257 10096 3274 10077 3274 10066
      3253 10066
TIME...MOT...LOC 2015Z 229DEG 8KT 3255 10083

27
Local storm report, May 31, 2:51 PM MDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
351 PM CDT TUE MAY 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             2 NW HERMLEIGH          32.66N 100.78W
05/31/2016  E1.75 INCH       SCURRY             TX   STORM CHASER

&&

CMR
Special weather statement, May 31, 3:24 PM MDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
324 PM MDT TUE MAY 31 2016

NMZ028-312230-
EDDY COUNTY PLAINS NM-
324 PM MDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EDDY COUNTY UNTIL 430 PM
MDT...

AT 323 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SEVEN RIVERS...OR 16 MILES SOUTH OF ARTESIA. THIS STORM WAS NEARLY
STATIONARY.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAKEWOOD...BRANTLEY LAKE STATE PARK...SEVEN RIVERS AND SEVEN RIVERS
AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3257 10466 3275 10454 3263 10421 3240 10434
TIME...MOT...LOC 2123Z 284DEG 4KT 3261 10450

84
Special weather statement, May 31, 5:45 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
645 PM CDT TUE MAY 31 2016

TXZ046-010045-
DAWSON TX-
645 PM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAWSON COUNTY UNTIL 745
PM CDT...

AT 644 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAMESA...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAMESA...LOS YBANEZ...FRIENDSHIP...ARVANA...KEY...MIDWAY...SPARENBERG...
UNION...TENMILE AND LAMESA MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3265 10214 3284 10202 3279 10172 3254 10182
TIME...MOT...LOC 2344Z 287DEG 8KT 3272 10200

84
Special weather statement, May 31, 6:01 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
601 PM MDT TUE MAY 31 2016

NMZ029-033-010045-
NORTHERN LEA COUNTY NM-CENTRAL LEA COUNTY NM-
601 PM MDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEA COUNTY UNTIL 645
PM MDT...

AT 601 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MCDONALD...OR 7 MILES SOUTH OF TATUM...MOVING NORTHWEST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TATUM...MCDONALD...GLADIOLA AND TATUM AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIDLAND .

&&

LAT...LON 3302 10306 3295 10308 3294 10331 3326 10352
      3327 10306
TIME...MOT...LOC 0001Z 155DEG 10KT 3314 10331

44
Special weather statement, May 31, 6:05 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
605 PM MDT TUE MAY 31 2016

NMZ033-010045-
CENTRAL LEA COUNTY NM-
605 PM MDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LEA COUNTY UNTIL 645
PM MDT...

AT 605 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HUMBLE CITY...OR NEAR HOBBS...MOVING NORTH AT 5 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOBBS...KNOWLES...HUMBLE CITY AND INDUSTRIAL AIRPARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIDLAND .

&&

LAT...LON 3272 10307 3272 10324 3293 10331 3294 10307
TIME...MOT...LOC 0005Z 198DEG 5KT 3276 10319

44

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 6:01 PM MDTSpecial Weather StatementMAFLea44 min
May 31, 6:05 PM MDTSpecial Weather StatementMAFLea40 min
May 31, 6:21 PM MDTSevere Thunderstorm WarningMAFDawson, Martin38 min
May 31, 6:45 PM MDTSpecial Weather StatementMAFReeves45 min
May 31, 6:46 PM MDTSpecial Weather StatementMAFGaines44 min
May 31, 6:55 PM MDTSevere Thunderstorm WarningMAFGaines27 min
May 31, 6:59 PM MDTSpecial Weather StatementMAFHoward46 min
May 31, 7:24 PM MDTSevere Thunderstorm WarningMAFAndrews51 min
May 31, 7:32 PM MDTSpecial Weather StatementMAFReeves43 min
May 31, 7:47 PM MDTSpecial Weather StatementMAFReeves43 min
May 31, 8:15 PM MDTSevere Thunderstorm WarningMAFAndrews, Ector45 min
May 31, 8:19 PM MDTSpecial Weather StatementMAFWard41 min
May 31, 8:52 PM MDTSevere Thunderstorm WarningMAFEctor38 min
May 31, 8:56 PM MDTSpecial Weather StatementMAFWard49 min
May 31, 9:29 PM MDTSevere Thunderstorm WarningMAFEctor46 min
May 31, 9:31 PM MDTAreal Flood AdvisoryMAFAndrews, Ector3 hr
May 31, 10:06 PM MDTSpecial Weather StatementMAFMidland39 min
May 31, 10:29 PM MDTAreal Flood AdvisoryMAFAndrews, Martin, Midland3 hr
May 31, 10:59 PM MDTFlash Flood WarningMAFMidland3 hr
Jun 1, 12:17 AM MDTAreal Flood AdvisoryMAFReagan3 hr
Jun 1, 12:46 PM MDTSpecial Weather StatementMAFJeff Davis59 min
Jun 1, 12:52 PM MDTAreal Flood AdvisoryMAFJeff Davis3 hr
Jun 1, 12:54 PM MDTAreal Flood AdvisoryMAFCulberson2 hr
Jun 1, 1:21 PM MDTSevere Thunderstorm WarningMAFJeff Davis54 min
Jun 1, 1:23 PM MDTSpecial Weather StatementMAFCulberson52 min
Jun 1, 1:37 PM MDTSpecial Weather StatementMAFMitchell38 min
Jun 1, 2:14 PM MDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis31 min
Jun 1, 2:40 PM MDTAreal Flood AdvisoryMAFBrewster, Jeff Davis3 hr
Jun 1, 2:46 PM MDTSpecial Weather StatementMAFScurry59 min
Jun 1, 2:55 PM MDTSpecial Weather StatementMAFBrewster65 min
Jun 1, 2:59 PM MDTSpecial Weather StatementMAFJeff Davis46 min
Jun 1, 3:55 PM MDTSevere Thunderstorm WarningMAFBrewster50 min
Jun 1, 4:03 PM MDTSpecial Weather StatementMAFWinkler27 min
Jun 1, 4:03 PM MDTSevere Thunderstorm WarningMAFPecos, Terrell57 min
Jun 1, 4:24 PM MDTSevere Thunderstorm WarningMAFReeves53 min
Jun 1, 4:43 PM MDTSpecial Weather StatementMAFBrewster47 min
Jun 1, 4:59 PM MDTSevere Thunderstorm WarningMAFTerrell46 min
Jun 1, 5:14 PM MDTSpecial Weather StatementMAFJeff Davis61 min
Jun 1, 5:27 PM MDTSpecial Weather StatementMAFReeves63 min
Jun 1, 5:33 PM MDTSpecial Weather StatementMAF42 min
Jun 1, 5:45 PM MDTSevere Thunderstorm WarningMAFTerrell45 min
Jun 1, 5:49 PM MDTSpecial Weather StatementMAFJeff Davis56 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.